Discrepancy and signed domination in graphs and hypergraphs

Poghosyan, A. and Zverovich, V. (2010) Discrepancy and signed domination in graphs and hypergraphs. Discrete Mathematics, 310 (15-16). pp. 2091-2099. ISSN 0012-365X

[img]
Preview
PDF - Accepted Version
160kB

Publisher's URL: http://dx.doi.org/10.1016/j.disc.2010.03.030


Item Type:Article
Uncontrolled Keywords:graphs, signed domination function, signed domination number
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:13204
Deposited By: J. Newton
Deposited On:12 Nov 2010 11:44
Last Modified:12 Aug 2013 11:49

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...
Copyright 2013 © UWE better together